# SDR CALA2021062100923

- Difficulty date: June 21, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7V3
- Aircraft serial: 30464
- Aircraft time: 58,218 hours, 21,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Torn
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 TOTAL OF 8 WHEEL WELL BLADE SEALS TORN & MISSING PIECES (4 IN LT WW AND 4 IN RT WW).  PER CDL CARD 321070 ROUNDING UPTO 10 AND REQUEST DEFERRAL 32AL.
